Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEfficient computation of zero-dimensional Gröbner bases by change of ordering
Author(s) Jean-Charles Faugère, Patrizia M. Gianni, Daniel Lazard, Ferdinando Mora
TypeArticle in Journal
AbstractWe present an efficient algorithm for the transformation of a Gröbner basis of a zero-dimensional ideal with respect to any given ordering into a Gröbner basis with respect to any other ordering. This algorithm is polynomial in the degree of the ideal. In particular the lexicographical Gröbner basis can be obtained by applying this algorithm after a total degree Gröbner basis computation: it is usually much faster to compute the basis this way than with a direct application of Buchberger's algorithm.
ISSN0747-7171
CopyrightAcademic Press
URL dx.doi.org/10.1006/jsco.1993.1051
LanguageEnglish
JournalJournal of Symbolic Computation
Volume16
Number4
Pages329-344
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1993
MonthOctober
Translation No
Refereed No
Webmaster